Doctor insights on:
Steroid Based Cream Make Skin
You may be: You may be applying too much.Get a more detailed answer ›
Thin Skin: Fragile or thin skin that tears easily is a common problem in older adults. Aging, sun exposure and genetics all play a role in thinning skin. Certain medications, such as long–term use of oral or topical corticosteroids, also can weaken skin and the blood vessels in the skin. http://www.mayoclinic.org/healthy-lifestyle/healthy-aging/expert-answers/thin-skin/faq-20057753 ...Read moreSee 1 more doctor answer
My facial skin is too dry even in summer, have small freckles as well plzz tell me about some good moisturizing creams, but not steroids thnxx?
Cetaphil or Cerave.: Whether your skin feels dry or not, it is important to use a daily moisturizer. Even acne-prone skin requires daily moisturization to prevent rebound oiliness that appears as an oily sheen to the facial skin. Topical product lines such as cetaphil and cerave are excellent, and even customize various products to your unique skin type. ...Read more
My skin is addicted to steroid cream and i've been told to use certain creams to make it better but i just want to know if my skin will become better?
You may: You may always need creams to control problem. Discuss with your dermatologist. ...Read more
Steroids not great: A 26 year old female with dry skin questions use of steroid creams. Steroid creams can have side effects when used without supervision of a physician, including thinning of the skin and increased bruising. Also, steroid creams can aggravate certain skin conditions. So always see a physician first before using. Dry skin alone should be responsive to application of ointments and creams daily. ...Read more
- Talk to a doctor live online for free
- Steroid creams make skin
- Why does mild steroid based cream make my skin feel tight?
- Do steroid creams make skin thinner?
- Ask a doctor a question free online
- Is polysporin a steroidal cream?
- Steroid cream for eczema
- Steroid creams psoriasis
- Safely dilute steroid creams
- Talk to a dermatologist online